MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event of "stent broken." according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix" rx biliary stent was attempted to be removed from a patient during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the common bile duct on (b)(6) 2016.According to the complainant, during the stent removal procedure, the physician lassoed the advanix" rx biliary stent.5cm above the flange outside of the papilla using the snare and the stent broken in half.The physician could not retrieve the entire stent and the patient was referred to another procedure in order to remove the remaining pieces of stent.There were no patient complications reported as a result of this event.The patient was doing well and the bile duct was draining properly at the conclusion of the procedure.

Brand Name
ADVANIX¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6101369
Report Number3005099803-2016-03518
Device Sequence Number16215131
Product Code FGE
UDI-Device Identifier08714729787303
UDI-Public(01)08714729787303(17)20180930(10)19699499
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberM00534210
Device Catalogue Number3421
Device Lot Number19699499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2016
Initial Report FDA Received Date11/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;